Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anorgasmia

Posted by desolationrower on May 1, 2011, at 17:32:11

In reply to Re: Anorgasmia, posted by John Michael on April 29, 2011, at 20:00:16

Well hopefully that helps. I'm a bit unclear, does the problem only occur when you are on an sri?

if bupropion doesn't help at all, ritalin probably won't either (though it is a bit stronger)


Better living through chemistry, socialism, and big phallic rockets (with a side of roquette)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:desolationrower thread:982875